MARCINKIEWICZ-TYPE INTERPOLATION THEOREM AND ESTIMATES FOR CONVOLUTIONS FOR MORREY-TYPE SPACES

We introduce a class of Morrey-type spaces M-p,q,Omega(lambda), which includes the classical Money spaces. We discuss their properties and we prove a Marcinkiewicz-type interpolation theorem. This theorem is then applied to obtaining a Young-O'Neil-type inequality for the convolution operator in Morrey-type spaces.

Authors
Burenkov V.I. 1, 2 , Chigambayeva D.K.3 , Nursultanov E.D. 4
Publisher
Eurasian Mathematical Journal
Number of issue
2
Language
English
Pages
82-88
Status
Published
Volume
9
Year
2018
Organizations
  • 1 RUDN Univ, SM Nikolskii Math Inst, 6 Mikluklio Maklay St, Moscow 117198, Russia
  • 2 Cardiff Univ, Cardiff Sch Math, Senghennydd Rd, Cardiff CF24 4AG, S Glam, Wales
  • 3 LN Gumilyov Eurasian Natl Univ, 2 Satpayev St, Astana 010008, Kazakhstan
  • 4 Lomonosov Moscow State Univ, Kazakhstan Branch, 11 Kazhimukan St, Astana 010010, Kazakhstan
Keywords
Morrey spaces; generalized Morrey-type spaces; interpolation theorem; convolution operator
Date of creation
19.10.2018
Date of change
21.07.2021
Short link
https://repository.rudn.ru/en/records/article/record/9122/
Share

Other records